MAUDE Adverse Event Report: OLYMPUS MEDICAL SYSTEMS CORP. SDI CABLE 8.5M

OLYMPUS MEDICAL SYSTEMS CORP. SDI CABLE 8.5M
Model Number MAJ-1912
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/07/2022
Type of Reportable Event Malfunction
Event or Problem Description
As reported for this event by the customer, the device broke and the pin came out.The cable was not being used at the time.There is no patient involvement and no harm reported to any patient.
 
Additional Manufacturer Narrative
The device is not returned, as such a definitive root cause of the reported complaint cannot be determined at this time.This event is under investigation.A supplemental report will be submitted upon completion of the investigation or upon receiving additional information.
 
Additional Manufacturer Narrative
This report is being supplemented to provide additional information based on the legal manufacturer's final investigation.Additionally, the customer stated he needed a part number for a longer cable and was provided part number hdvc-50-1 for the 50' sdi cable and then transferred to customer service to place the order.The device history record was unable to be reviewed for this device since the serial number was not provided.However, olympus only releases products to market that meet all manufacturing specifications and final product release criteria.Based on the results of the investigation, the root cause of the reported event is unable to be determined.However, the cause of the event is likely due to handling by the user might have contributed to the event.Olympus will continue to monitor field performance for this device.
 
Event or Problem Description
The customer reported to olympus that the sdi cable (maj-1912) cable broke and the pin came out.The cable was not being used at the time.There is no patient involvement and no harm reported to any patient.

Brand Name
SDI CABLE 8.5M
Common Device Name
SDI CABLE
Manufacturer (Section D)
OLYMPUS MEDICAL SYSTEMS CORP.
2951 ishikawa-cho
hachioji-shi, tokyo-to 192-8 507
JA  192-8507
Manufacturer Contact
kazutaka matsumoto
2951 ishikawa-cho
hachioji-shi, tokyo-to 192-8-507
JA   192-8507
426425177
MDR Report Key14268775
Report Number8010047-2022-07393
Device Sequence Number4840864
Product Code FDF
UDI-Device Identifier04953170304866
UDI-Public04953170304866
Combination Product (Y/N)N
Initial Reporter StateOK
Initial Reporter CountryUS
PMA/510(K) Number
K051645
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Biomedical Engineer
Type of Report Initial,Followup
Report Date (Section B) 08/09/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model NumberMAJ-1912
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/07/2022
Supplement Date Received by Manufacturer07/13/2022
Initial Report FDA Received Date05/03/2022
Supplement Report FDA Received Date08/09/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown